# SDR YENA2023051200511

- Difficulty date: May 3, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55186
- Aircraft time: 1,158 hours, 432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2896, PUJ-BOS. 'L2 AFT DOOR WILL NOT AIM LEVEL WILL NOT MOVE; EXERCISE DOOR MECHANISM AS PER AMM 25-63-00.DOOR ARMING OK.A/C OK FOR SVC.'
